Estimation Models for Nonuniformly Sampled Signals–Application to Multiple Delay Estimation

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Estimation Models for Nonuniformly Sampled Signals–Application to Multiple Delay Estimation
Authors: Selva, Jesus
Research Group/s: Señales, Sistemas y Telecomunicación
Center, Department or Service: Universidad de Alicante. Departamento de Física, Ingeniería de Sistemas y Teoría de la Señal
Keywords: Multiple delay estimation | Nonuniform sampling | Trigonometric models
Knowledge Area: Teoría de la Señal y Comunicaciones
Issue Date: Jun-2013
Publisher: IEEE
Citation: IEEE Signal Processing Letters. 2013, 20(6): 579-582. doi:10.1109/LSP.2013.2257754
Abstract: This letter presents a method to model propagation channels for estimation, in which the sampling scheme can be arbitrary. Additionally, the method yields accurate models, with a size that converges to the channel duration, measured in Nyquist periods. It can be viewed as an improvement on the usual discretization based on regular sampling at the Nyquist rate. The method is introduced in the context of multiple delay estimation using the MUSIC estimator, and is assessed through a numerical example.
Sponsor: This work was supported by the Spanish Ministerio de Educación y Competitividad (MINECO) and European Union FEDER funds under Project TEC2011-28201-C02-02.
ISSN: 1070-9908 (Print) | 1558-2361 (Online)
DOI: 10.1109/LSP.2013.2257754
Language: eng
Type: info:eu-repo/semantics/article
Rights: © 2013 IEEE
Peer Review: si
Publisher version:
Appears in Collections:INV - SST - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2013_Selva_IEEE-SPL_final.pdfVersión final (acceso restringido)866,62 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.